# SDR 9JLA1517

- Difficulty date: June 1, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N271PS
- Make and model: Gulstm GIV
- Aircraft serial: 1059
- Aircraft time: 8,331 hours, 3,265 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: H341AUM
- Part serial: AB757
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE STAND-BY ATTITUDE INDICATOR INDICATES LEFT BANK IN LEVEL FLIGHT.  FUNCTIONAL CHECKS FOUND THE STAND-BY HORIZON GYRO DEFECTIVE.  REPLACED THE GYRO WITH OVERHAULED UNIT, FUNCTIONAL CHECKS SATISFACTORY.
